IJPAM: Volume 84, No. 3 (2013)
THROUGH CONTINUOUS FUNCTIONS
1,2,3Department of Mathematics
Shivaji Nagar, Bhopal, 462016, INDIA
Abstract. In this paper concept of ε-chainability in topological spaces has been introduced using continuity. Several well known results prove perquisites to results established in the paper. In case of metric spaces the equivalence of ε-chainability and function-ε-chainability is also established in the paper.
Received: February 9, 2013
AMS Subject Classification: 54A99
Key Words and Phrases: ε-chain, uniform-ε-chainability, uniform chainability, ε-chain preserving map, chain preserving map, strongly-ε-chain preserving map, strong chain preserving map.
Download paper from here.
DOI: 10.12732/ijpam.v84i3.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395